Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on countably generated complete Boolean algebras


Author: Thomas J. Jech
Journal: Proc. Amer. Math. Soc. 56 (1976), 272-276
DOI: https://doi.org/10.1090/S0002-9939-1976-0398828-6
MathSciNet review: 0398828
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: In this note, we construct (assuming the G.C.H.) a countably generated cardinal preserving complete Boolean algebra of cardinality $ {\aleph _{\omega + 2}}$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0398828-6
Article copyright: © Copyright 1976 American Mathematical Society